MathSciNet Relay Station
MathSciNet bibliographic data
MR1337104 52C07
Chen, Yong Gao View-obstruction problems in $n$-dimensional Euclidean space and a generalization of them. (Chinese) Acta Math. Sinica 37 (1994), no. 4, 551–562.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement